# SDR BEM2001F00000

- Difficulty date: October 9, 2001
- Submitted: October 23, 2001
- Operation: Air carrier
- Aircraft: N106BA
- Make and model: Beech 65-B80
- Aircraft serial: LD409
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Motor
- Part number: 995240253
- Part serial: G1701
- Condition: Damaged
- Location: T/E Flap
- Stage of operation: NR
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

FLAPS FAILED TO MOVE.
